Faculty of Mathematical Sciences

Department of Pure Mathematics

Seyed Mohammad Bagher Kashani

First NameSeyed Mohammad Bagher
Teacher GradeProfessor
Permanent Phone(not set)
Email Addresskashanim@modares.ac.ir
Isoparametric Functions and Submanifolds Glasgow Math. J.35(1993)145-152
Quadratic Isoparametric Systems in $R_{p}^{n+m}$ Glasgow Math. J.35(1993)135-143
Codimension isometric immersions between pseudo spheres Geom.Ded.56:263-268.1995
On cohomogeneity one flat Riemannian manifolds Glasgow Math.J.44(2002)185-190
On some compact space like submanifolds of pseudo-sphere Geom. Ded.108:125-130,2004
Cohomogeneity one Riemannian manifolds of non-positive curvature Diff. geom. Appl,25(2007)p561-581
totally geodesic singular orbits and symmetric singular orbits+Q233 in cohomogeneteity one riemennian manifolds Lobachevskii journal of math.2008,vol.22,no.4,p193-205
cohomogeneity one de Sitter space (S^n)_1 Acta Math. Sinica, English version,2010,vol.26,no.10,1915-1926
Hypersurfaces in space forms satisfying the condition Lkx=Ax+b Taiwanese J. Math(,vol.14,No.5,pp.1957-1977oct2010)
Timelike Hypersurfaces in the Standard Lorentzian Space For+Q236ms Satisfying L k x = Ax + b Mediterranean Journal of Mathematics, Agust 2014, 11, 755-773
L_k Biharmonic Hypersursurfaces in the eucliden space Taiwanese journal of mathematics, Vol. 19, No. 3, 2015,861-874
cohomogeneity one Anti De Sitter space AdS^{n+1} Lobachevskii Journal of Math. Vol 37, No. 2, 2016,205-214
Store Configuration page loaded here
Store Configuration page loaded here
Store Configuration page loaded here
Store Configuration page loaded here